Homeopathy and Health Forum
No no, you have not done any mistake, I have given you all that I could help so you just need to keep it going, your health will be fine.
♥ 0antivirus0 2 months agoOk. Thank you so much Dr.
Many many cordially thanks to you for your considerations. I can only have best wishes for you.
This is a very good forum.
alik 2 months agoDear Dr i have some problems gain.
i was regularly taking medicines ashwaganda, shatavari, 5 phos 6x and selenium once in 15 days. sudden i got problem of Shoulder impingement / rotator cuff syndrome. my right shoulder movement restricted and high fever. I temporary stopped all these medicines. i was admitted in hospital and got antibiotics. i ran away from hospital after two days. injections and medicines were very warm. mistakenly i did masturbate.
by physiotherapy, i comparatively better but still pain in right shoulder.
kindly tell some remedy.
also i am feeling much weakness and doziness in all the days. desire to much sleep. kindly tell some remedy for increasing blood level
alik last weekkeep taking everything same, also take homeopathic biochemic ferrum phos 6x, 5 pills, 3 times a day, for 30 days.
♥ 0antivirus0 last week
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.